View : 18 Download: 0

Binary search on prefix lengths for IP address lookup

Title
Binary search on prefix lengths for IP address lookup
Authors
Mun J.H.Lim H.Yim C.
Ewha Authors
임혜숙
SCOPUS Author ID
임혜숙scopus
Issue Date
2006
Journal Title
IEEE Communications Letters
ISSN
1089-7798JCR Link
Citation
vol. 10, no. 6, pp. 492 - 494
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Address lookup is an essential function in the Internet routers that should be performed in wire-speed. A lot of address lookup algorithms have been widely studied. Among them, we have thoroughly investigated the binary-search-based address lookup algorithms. Most of the existing binary search schemes perform binary search on prefix values, and hence the lookup speed is proportional to the length of prefixes or the log function of the number of prefixes. The previous algorithm based on binary search on prefix lengths has superior lookup performance than others. However, the algorithm requires very complicated pre-computation of markers and best matching prefixes for internal nodes. This complicated pre-computation makes the composition of the routing table and the incremental update difficult. In this letter, a new IP address lookup scheme based on binary search on prefix lengths is proposed. The performance evaluation results show that the proposed scheme has very good performance in the lookup speed and the scalability. © 2006 IEEE.
DOI
10.1109/LCOMM.2006.1638626
Appears in Collections:
엘텍공과대학 > 전자공학과 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE